# SDR 96FDEA01486

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651594017
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0542 AND 032, CORROSION (C53-224-05) BS 740 RBL 68 ON UPPER CHORD OF CENTER FUEL CELL.   *S/D*  REMOVED DAMAGED UPPER CHORD AT BS 740 AND INSTALLED NEW CHORD IAW FEDEX EA 7-5710-31199.
